# SDR FDEA2020041750749

- Difficulty date: April 15, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 58,287 hours, 13,556 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 4305790022
- Part serial: 230
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 370 ABOUT 60 MIN INTO FLIGHT, HAD A MOMENTARY "TIRE FAIL" AND ALL TIRES WERE MISSING FROM DISPLAY, THEN THE INDICATIONS RETURNED TO NORMAL. AT FL 250 DESCENDING TO 10,000, WE GOT THE LEVEL 2 "TIRE FAIL" INDICATION WITH THE CAWS ALERT "TIRE FAILURE". WE RAN THE QRH GUIDANCE, AND WHEN  WE EXTENDED THE GEAR, THE INDICATIONS DID NOT RETURN TO NORMAL SO WE DECLARED AN EMERGENCY WITH TOWER. LANDING WAS GOOD. 1.14G, 50 FLAPS, FELT  NORMAL ON ROLLOUT. FIRE CHIEF INSPECTED TIRES AND NOTIFIED US EVERTHING WAS NORMAL SO WE BLOCKED IN. REMOVED AND REPLACED THE (TIRE PRESSURE/BRAKE TEMPERATURE COMPUTER) IAW PER AMM 32-46-02. RTS TEST PASS. A/C OK FOR SERVICE.
